# SDR DALA2021031701508

- Difficulty date: March 15, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 59,663 hours, 7,894 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Solenoid
- Condition: Damaged
- Location: Hyd Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

SHIP 3317 ON DESCENT ECAM "HDY Y SYS LO PR" MSG. CORRECTIVE ACTION: OVERHEAT SYSTEM TEST PASS. NO DEFECTS IN YELLOW SYSTEM HYD TEST. R&R 3JY AND VERIFIED WIRING FROM P/B SWITCH TO PUMP. PLUG OF DEPRESS SOLENOID ON HYD PUMP DAMAGED AND INTERMITTENT OPEN. REPLACED HARNESSAND REPLACED HSMU (1JG) IAW A330 AMM 29-11. (7287302)
